MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion in the proximal circumflex (cx) artery.It was indicated that the stent was unable to cross the lesion and on removal of the device there were struts of the stent noted to be bent.The patient is alive with no injury.
 
Additional Manufacturer Narrative
The lesion was in the proximal obtuse marginal artery.The lesion had chronic total occlusion (cto, 100% stenosis).Tortuosity was moderate.Calcification was moderate.The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.Another resolute onyx stent was then implanted using a guide extension catheter.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8779962
Report Number9612164-2019-02813
Device Sequence Number16779174
Product Code NIQ
UDI-Device Identifier00643169556676
UDI-Public00643169556676
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Catalogue NumberRONYX20026UX
Device Lot Number0009163747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight86